Discussions By Condition: Heart conditions


Posted In: Heart conditions 0 Replies
  • Posted By: Jasmin71
  • March 6, 2008
  • 10:39 PM

I have had this for a while but just in the last 2 years *knew* it was a Problem. I thought it was just my nerves.
I been on toprol 25 mg, and didnt work. So then they put me on 50 mg and its working but the Side effects are big. Gained 40 lbs, joint muscle ache, Eye sight got worse, no sex drive, no energy, when I work out I am so exhausted and sore I cant have to *relax* for 2 days after.

So I talk with my Doctor and he wants me too take *dioven* but thanks to you guys here I was smart and went right over to the RX site and checked out the Side effects there.
It causes Tachycardia ,stated : avoid taking with a heart problem :eek:

I am so mad right now, I cant wait to get a hold of the Doc. tomorrow. I mean dont they pay attention to anything?!:mad:

I know I need somehting but this isnt helping, I am 5,2 and a 170 lbs.!!
I was 130 lbs ,,,, 4 years ago on my Wedding

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?